On planarity and colorability of circulant graphs

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)153-169
JournalDiscrete Mathematics
Volume268
DOIs
Publication statusPublished - 2003

Cite this

On planarity and colorability of circulant graphs. / Heuberger, Clemens.

In: Discrete Mathematics, Vol. 268, 2003, p. 153-169.

Research output: Contribution to journalArticleResearchpeer-review

@article{ba662b3d8c0d4457a48154ae106cf826,
title = "On planarity and colorability of circulant graphs",
author = "Clemens Heuberger",
year = "2003",
doi = "10.1016/S0012-365X(02)00685-4",
language = "English",
volume = "268",
pages = "153--169",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - On planarity and colorability of circulant graphs

AU - Heuberger, Clemens

PY - 2003

Y1 - 2003

UR - http://dx.doi.org/10.1016/S0012-365X(02)00685-4

U2 - 10.1016/S0012-365X(02)00685-4

DO - 10.1016/S0012-365X(02)00685-4

M3 - Article

VL - 268

SP - 153

EP - 169

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -